×

zbMATH — the first resource for mathematics

Categorical semigroups. (English) Zbl 0241.20050

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vols. 1, 2, Math. Surveys, no. 7, Amer. Math. Soc., Providence, R.I., 1961, 1967. MR 24 #A2627; MR 36 #1558. · Zbl 0111.03403
[2] W. D. Munn, Brandt congruences on inverse semigroups, Proc. London Math. Soc. (3) 14 (1964), 154 – 164. · Zbl 0118.03004
[3] Mario Petrich, The maximal semilattice decomposition of a semigroup, Math. Z. 85 (1964), 68 – 82. · Zbl 0124.25801
[4] Mario Petrich, On a class of completely semisimple inverse semigroups, Proc. Amer. Math. Soc. 24 (1970), 671 – 676. · Zbl 0207.03201
[5] M. Satyanarayana, Principal right ideal semigroups, J. London Math. Soc. (2) 3 (1971), 549 – 553. · Zbl 0215.11402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.